MathSciNet Relay Station
MathSciNet bibliographic data
MR617080 10D07 (20H05)
Grunewald, Fritz J.; Schwermer, Joachim Free nonabelian quotients of ${\rm SL}\sb{2}$ over orders of imaginary quadratic numberfields. J. Algebra 69 (1981), no. 2, 298–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement